MAUDE Adverse Event Report: AMBU A/S AMBU AVIEW 2 ADVANCE

AMBU A/S AMBU AVIEW 2 ADVANCE
Catalog Number 405011000
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation hs not been finalized yet.If the battery has inflated /swelled as informed by the customer, this is a potential fire hazard as gases can build up inside the battery.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
According to the information from the customer, the housing of the monitor has bulged.They reported that the battery has inflated and burst the monitor.Pictures were delivered for the investigation.
 
Additional Manufacturer Narrative
Initial report june 12th, 2024: the investigation hs not been finalized yet.If the battery has inflated /swelled as informed by the customer, this is a potential fire hazard as gases can build up inside the battery.A follow-up report will be submitted when the investigation has been completed.Follow-up report #1, july 10th, 2024: the preliminary investigation shows a fracture problem and no issues detected for the battery.The battery was intact and not impacted.Investigation has not been finalized.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial report (b)(6) 2024: the investigation hs not been finalized yet.If the battery has inflated /swelled as informed by the customer, this is a potential fire hazard as gases can build up inside the battery.A follow-up report will be submitted when the investigation has been completed.Follow-up report #1, (b)(6) 2024: the preliminary investigation shows a fracture problem and no issues detected for the battery.The battery was intact and not impacted.Investigation has not been finalized.A follow-up report will be submitted when the investigation has been completed.Follow-up report #2, (b)(6) 2024: d4: serial number added.Udi related data quality updates.Only primary di number included, no pi number, as lot is unknown.G3: date updated to reflect when was the new conclusion provided by the investigation h6: c and d codes updated.H10: related report number added.The investigation was done on the actual/suspected device that was made available by the customer.Investigation results showed that the reported failure of battery swelling had not occurred and by corollary that there was no corresponding cause.It is suspected that the user dropped the displaying unit, causing the lcd-panel to slightly detach and move out of the casing.This was misinterpreted by the user as a sign of battery swelling.Based on these findings, the incident is no longer considered reportable.
 
Event or Problem Description

Brand Name
AMBU AVIEW 2 ADVANCE
Common Device Name
AMBU AVIEW 2 ADVANCE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key19522066
Report Number1220828-2024-00012
Device Sequence Number15556689
Product Code FEM
UDI-Device Identifier05707480145089
UDI-Public05707480145089
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
Report Date (Section F) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number405011000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2024
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/10/2024
10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/08/2024